For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Zoloft

If you use Zoloft, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Just started Zoloft
Date: 3/6/2013
I just started taking Zoloft tonight, I am starting out on 100mg and slowly weaning my way to 200mg. I started experiencing nausea about 3 hours after taking it and it hasn't gone away. I woke up throwing up and with diharrea. I'm really hoping these side affects don't last too long. I'm also worries about the loss of sex drive, I'm a newlywed and were still in that stage of lovey dovey and I hope it won't effect my marriage negatively.
Denae


Zoloft and eye problems
Date: 4/23/2006
I was just put on 25mg Zoloft and took only one pill. The next morning I woke up with dilated pupils and my eyes were very uncomfortable. Prozac had also done this to my eyes although it took 3-4 days and is why the doctor switched me to Zoloft. This side effect is not something I can deal with. I hope it's not dangerous and didn't cause any permanent damage to my eyes. I'm now afraid to try any more of these drugs.
Eileen

AskDocWeb: Zoloft can cause several eye problems including dry eyes, eye pain, double vision, sensitivity to light, excessive tears, or areas of diminished vision in your visual field. This is something to discuss with your doctor as he or she may want to adjust your dosage or try a different medication all together.


Not too sure about Zoloft
Date: 5/1/2006
I havent taken it yet just researching it before I do but im not to sure. I have depression, anxiety, bipolar, and panic attacks, do u think it would be a bad ideal for me to take zoloft? I mean I had attempted suicide and had thoughts of it when I was about 13 yrs old but havent had any since then and im 23 now, so will it make those come back even after so lonf?
Natasha

AskDocWeb: It is a bad idea to take any prescription drug without first consulting with your doctor. Part of their job is to weigh the known benefits against the possible side effects to determine if the risk is acceptable. Your doctor needs to know your medical history in order to decide that.


Burning sensation
Date: 5/1/2006
Hey I've been on Zoloft for a week now and ever since I've started I've had a burning sensation in my urethra.. Is that normal?
Devin

AskDocWeb: A burning sensation is an infrequent side effect of Zoloft® (sertraline hydrochloride). The medical term for this burning sensation is paresthesia. Although it does not occur often (2%), it may lead to a severe health problem if people do not contact their doctor. A burning sensation in the urethra may indicate a urinary infection.


In fear of losing my job
Date: 6/4/2006
I work driving heavy equipment, went on zoloft a year ago following the loss of my father and sister. It just made me kinda numb, not quite my self. told my dr i wanted to get off it. he told me to just quit taking it. omg. i feel terrible, sweats, dizzy, feeling faint, weak, irratable, my lips get numb, i hear a fluttering in my ears. i cant functon on a daily basis. im in fear of losing my job as i drive heavy equipment and i dont feel safe. i hate this. i will never take any depression meds again.
Rita

AskDocWeb: Hopefully you let your doctor know about the results of following that advice.


Nightmares are awful
Date: 6/9/2006
I have PTSD and in Feb 2013 I started taking 25mg of Zoloft, then 50mg then 100mg, then 150mg, now at 200mg. I thought yay! at first with the 100mg, but then went back to work, and that's where it happened, not the exact same location which is good but something is wrong, and the nightmares are awful, so now I am at 200mg for about 4 weeks, and the nightmares have intensified, I am having episodes of anger, and anxiety again, I saw men who looked a lot like the guys who tried to hurt me at work and had a total melt down, getting sick to my stomach, and cried, wanted to call the police and security, get in my car and leave.

Since then I have felt like I have relapsed into anger, fear, and depression. What can my Doctor give in conjunction with Zoloft to help me? thank you. Oh I also lost 32lbs, which is good, just so worried about my mental state at this point.
Ali

AskDocWeb: Keep in mind that any side effect that becomes a concern should be discussed with your doctor. There are other medications that might be prescribed with Zoloft but that depends on exactly what is being treated. These may include Zyprexa (olanzapine), Xanax (Alprazolam), Geodon (ziprasidone HCl), Abilify and others.


Frequent urination and blood in stool
Date: 7/6/2013
Hello. I have been taking Zoloft for last 3 months and now I have anal bleeding with stool, also... All the time a urge to uninate.
Sayem

AskDocWeb: Each of those symptoms can indicate a problem that needs to be evaluated by your doctor.


Paresthesia
Date: 8/8/2013
Dears, I have abrupt stopped Zoloft (200mg) since one week ago and now suffering from Paresthesia. my question is: how long it will take Paresthesia to disappear? I take now Celeston and Ataraks (25mg) twice a day plus Zona ointment but with little benefit.
Best Regards,
Wael

AskDocWeb: Paresthesia can (but may not) persist from weeks to months after onset. Be prepared to give yourself time to heal.


Dizzy spell
Date: 8/30/2013
I have been taking zoloft for 24 days now. Yesterday, I got a dizzy spell? Today I contacted my MD and phschiatrist to tell them. They both agree its an expected side effect. It's only 25 mg.. I'm seriously considering slowly getting off it. I don't think it's worth it. I'm confused. Bc I do have anxiety, social anxiety, panic attacks. Super confused over here..
Mia


Buzzing noise in head
Date: 9/13/2013
Hi..I had used zoloft 25 mg last year for 10 months. I had common withdrawal efect as electric shock sensations accompanied with buzzing noise in head. But i also had experienced the same sensations in the first day i took zoloft 25mg in the evening when i was falling asleep. That day i was sleepless and had very fast heartbeat. I wonder: why i had experienced withdrawal efects about three hours later i took the first pill of zoloft? I wonder because i am seeking the culprit of my high frequency hearing loss and tinnitus occured and progressed after beginning of zoloft. Thank you.
Cemil

AskDocWeb: Zoloft is one of the many drugs that may effect your hearing, which includes causing tinnitus (that buzzing noise).

Zoloft Report - 31 - 32 - 33 - 34 - Page 35 - Last Page 36


If you find this page useful share it with others. If you have used Zoloft, use the form below to add your review of Zoloft, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright © 2007-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Zoloft and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page